# SDR 2002F00219

- Difficulty date: December 17, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N447YV
- Make and model: Dhav DHC8202
- Aircraft serial: 447
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178044
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 6217 - IN FLIGHT AT 17,000 FEET, THE CREW REPORTED A CABIN PRESSURE WARNING MESSAGE.  THE AIRCRAFT DESCENDED TO 10,000 AND LANDED SAFELY IN PHX WHERE MAINTENANCE REPLACED THE PRESSURIZATION CONTROLLER.  OPS CHECKED GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
